# SDR UPS01834967

- Difficulty date: February 13, 2001
- Submitted: February 14, 2001
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:IN BOTH 02 SYS LEAKING.  *S/D*  REMOVED AND REPLACED BOTH CREW AND COURIER 02, LEAK CHECKED GOOD.
